# SDR 97FDEA00068

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420307
- Condition: Corroded
- Location: Bs 225-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0706 017.  WHILE WORKING NR 00083, FOUND SKIN AT BS 225-360 STR 25 LT-28 LT TO BE CORRODED BEYOND LIMITS.  REMOVED CORRODED SKIN FROM BS 225-360, STR 25 LT AND INSTALLED NEW SKIN PANEL I.A.W. BOEING DRAWING NR-18420 AND FED-EX 727 SRM 53-10-1.
